Shearing hyperbolic surfaces, bending pleated surfaces and Thurston's symplectic form
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 2, p. 233-297
@article{AFST_1996_6_5_2_233_0,
     author = {Bonahon, Francis},
     title = {Shearing hyperbolic surfaces, bending pleated surfaces and Thurston's symplectic form},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 5},
     number = {2},
     year = {1996},
     pages = {233-297},
     zbl = {0880.57005},
     mrnumber = {1413855},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1996_6_5_2_233_0}
}
Bonahon, Francis. Shearing hyperbolic surfaces, bending pleated surfaces and Thurston's symplectic form. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 2, pp. 233-297. http://www.numdam.org/item/AFST_1996_6_5_2_233_0/

[BiS] Birman (J.S.) and Series (C.) . - Geodesics with bounded intersection numbers on surfaces are sparsely distributed, Topology 24 (1985), pp. 217-225. | MR 793185 | Zbl 0568.57006

[Bo1] Bonahon (F.) .- Bouts des variétés hyperboliques de dimension 3, Ann. of Math. 124 (1986), pp. 71-158. | MR 847953 | Zbl 0671.57008

[Bo2] Bonahon (F.) . - The geometry of Teichmüller space via geodesic currents, Invent. Math. 92 (1988), pp. 139-162. | MR 931208 | Zbl 0653.32022

[Bo3] Bonahon (F.) .- Geodesic laminations with transverse Hölder distributions, submitted for publication.

[Bo4] Bonahon (F.) . - Transverse Hölder distributions for geodesic laminations, to appear in Topology. | MR 1410466 | Zbl 0871.57027

[Ca] Canary (R.D.) .- A covering theorem for hyperbolic 3-manifolds and its applications, to appear in Topology. | MR 1396777 | Zbl 0863.57010

[CEG] Canary (R.D.), Epstein (D.B.A.) and Green (P.) .- Notes on notes of Thurston, Analytical and Geometrical aspects of Hyperbolic space, (D.B.A. Epstein ed.), Cambridge University Press, LMS Lecture Notes Series 111 (1987), pp. 3-92. | MR 903850 | Zbl 0612.57009

[CaB] Casson (A.) and Bleiler (S.A.) .- Automorphisms of surfaces after Thurston and Nielsen, Cambridge University Press (1988). | MR 964685 | Zbl 0649.57008

[CuS] Culler (M.) and Shalen (P.B.) . - Varieties of group representations and splittings of 3-manifolds, Ann. Math 117 (1983), pp. 109-146. | MR 683804 | Zbl 0529.57005

[EpM] Epstein (D.B.A.) and Marden (A.) .- Convex hulls in hyperbolic spaces, a theorem of Sullivan, and measured pleated surfaces, Analytical and geometric aspects of hyperbolic space (D.B.A. Epstein ed.), Cambridge University Press (1986), pp. 113-253. | MR 903852 | Zbl 0612.57010

[Ka] Katok (A.) . - Invariant measures of flows on oriented surfaces, Soviet Math. Dokl. 14 (1973), pp. 1104-1108. | MR 331438 | Zbl 0298.28013

[KeS] Keen (L.) and Series (C.) .- Pleating coordinates for the Maskit embedding of the Teichmüller space of punctured tori , Topology 32 1991, pp. 719-749. | MR 1241870 | Zbl 0794.30037

[Ke1] Kerckhoff (S.P.) .- The Nielsen realization problem, Ann. Math. 117 (1983), pp. 235-265. | MR 690845 | Zbl 0528.57008

[Ke2] Kerckhoff (S.P.) .- Simplicial systems for interval exchange maps and measured foliations, Erg. Th. and Dynam. Syst. 5 (1985), pp. 257-271. | MR 796753 | Zbl 0597.58024

[McM] Mcmullen (C.) . - Cusps are dense, Ann. Math. 133 (1991), pp. 217-247. | MR 1087348 | Zbl 0718.30033

[Ma] Masur (H.) . - Interval exchange transformations and measured foliations, Ann. Math. 115 (1982), pp. 169-200. | MR 644018 | Zbl 0497.28012

[Mi] Minsky (Y.N.) .- On rigidity, limit sets and end invariants of 3-manifolds, to appear in Jour. Amer. Math. Soc. | MR 1257060

[Pa1] Papadopoulos (A.) . - Geometric intersection functions and Hamiltonian flows on the space of measured foliations of a surface , Pacific J. Math. 124 (1986), pp. 375-402. | MR 856170 | Zbl 0608.58036

[Pa2] Papadopoulos (A.) .- On Thurston's boundary of Teichmüller space and the extension of earthquakes, Top. Appl. 41 (1991), pp. 147-177. | MR 1135095 | Zbl 0761.57009

[PeH] Penner (R.C.) and Harer (J.L.) .- Combinatorics of train tracks, Ann. Math. Studies 125 (1992), Princeton Univ. Press. | MR 1144770 | Zbl 0765.57001

[Re] Rees (M.) .- An alternative approach to the ergodic theory of measured foliations on surfaces, Erg. Th. and Dynam. Syst. 1 (1981), pp. 461-488. | MR 662738 | Zbl 0539.58018

[RuS] Ruelle (D.) and Sullivan (D.) .- Currents, flows and diffeomorphisms, Topology 14 (1975), pp. 319-327. | MR 415679 | Zbl 0321.58019

[Th1] Thurston (W.P.) .- The topology and geometry of 3-manifolds, Princeton University, Lecture notes (1976-79).

[Th2] Thurston (W.P.) .- Earthquakes in two-dimensional hyperbolic geometry, Low-dimensional Topology and Kleinian groups (D.B.A. Epstein ed.), Cambridge University press (1986), pp. 91-112. | MR 903860 | Zbl 0628.57009

[Th3] Thurston (W.P.) .- Minimal stretch maps between hyperbolic surfaces, preprint.

[Ve] Veech (W.) .- Gauss measures for transformations on the space of interval exchange maps, Ann. Math. 115 (1982), pp. 201-242. | MR 644019 | Zbl 0486.28014